Zur Kurzanzeige

dc.creatorRudy, Dylan
dc.creatorMonico, Chris
dc.date.accessioned2021-08-20T16:22:48Z
dc.date.available2021-08-20T16:22:48Z
dc.date.issued2021
dc.identifier.citationRudy, Dylan and Monico, Chris. "Remarks on a Tropical Key Exchange System: " Journal of Mathematical Cryptology, vol. 15, no. 1, 2021, pp. 280-283. https://doi.org/10.1515/jmc-2019-0061en_US
dc.identifier.urihttps://doi.org/10.1515/jmc-2019-0061
dc.identifier.urihttps://hdl.handle.net/2346/87683
dc.description© 2020 D. Rudy and C. Monico, published by De Gruyter. This work is licensed under the Creative Commons Attribution 4.0 International License.en_US
dc.description.abstractWe consider a key-exchange protocol based on matrices over a tropical semiring which was recently proposed in [2]. We show that a particular private parameter of that protocol can be recovered with a simple binary search, rendering it insecure.en_US
dc.language.isoengen_US
dc.subjectTropical Algebraen_US
dc.subjectPublic Key Exchangeen_US
dc.subjectCryptanalysisen_US
dc.titleRemarks on a Tropical Key Exchange Systemen_US
dc.typeArticleen_US


Dateien zu dieser Ressource

Thumbnail

Das Dokument erscheint in:

Zur Kurzanzeige